MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ BI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385163
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd q-syte¿ bi-extension set had air bubbles in the line and leaked at the connection to the tubing.The following information was provided by the initial reporter, translated from dutch: "the nurse reported to me that bubbles were released at the connection to the pipe.Yes leakage was identified (wet= leakage!)".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Imdrf annex g grid: g04034.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes.D.10.Returned to manufacturer on: 03-aug-2022.H.6.Investigation summary: our quality engineer inspected the 1 sample submitted for evaluation.The reported issue of air bubbles / air in line and leakage was not confirmed upon inspection and testing of the sample.The sample underwent our internal leakage testing and no signs of leakage or air within the line was observed.Bd cannot associate this failure to the manufacturing process since the failure was not observed during testing.There is a possibility that the connections were not correct during the use of the sample.It is recommended that prior to the use of bd products to review the instructions for use documentation supplied to ensure the greatest chances of there being no failures during use.
 
Event or Problem Description
It was reported that the bd q-syte¿ bi-extension set had air bubbles in the line and leaked at the connection to the tubing.The following information was provided by the initial reporter, translated from dutch: "the nurse reported to me that bubbles were released at the connection to the pipe.Yes leakage was identified (wet= leakage)".

Brand Name
BD Q-SYTE¿ BI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15136343
Report Number9610847-2022-00275
Device Sequence Number5268484
Product Code FPA
UDI-Device Identifier50382903851633
UDI-Public50382903851633
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number385163
Device Catalogue Number385163
Device Lot Number1329095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer08/16/2022
09/14/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/08/2022
09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown